# SDR UHLA2011021600079

- Difficulty date: February 16, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 4,379 hours, 3,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insulation
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LATCH INDICATOR NOT SHOWING GREEN.  MAINTENANCE DEFERRED.  CLEARED MEL - FOUND INSULATION BLOCKING INDICATION WINDOW.  REPOSITIONED INSULATION AS REQUIRED, OPS CHECK GOOD IAW MM 51-12-00.
